# SDR ASOA20140529059

- Difficulty date: May 29, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 30,136 hours, 17,198 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501545
- Condition: Arced
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE AND SMALL FLAMES COMING OUT OF THE OVERHEAD LIGHTS NEAR ROW 9 & 10.  CONTRACT MAINTENANCE PLACED ON MEL 33-20-00-2 AND REMOVED LAMP.  MX R & R THE CABIN CEILING LIGHT ASSY ABOVE SEATS 9 & 10 WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
